Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: RANIR LLC DONTODENT EF II BULK; TOOTHBRUSH, POWERED
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
RANIR LLC DONTODENT EF II BULK; TOOTHBRUSH, POWERED
Model Number
EF II BULK TRAY GRN
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
11/06/2020
Type of Reportable Event
Malfunction
Event or Problem Description
Unfortunately, when i first used it, i noticed that some of the bristles had come loose from the brush head supplied.
New Search
Submit an Adverse Event Report
Brand Name
DONTODENT EF II BULK
Common Device Name
TOOTHBRUSH, POWERED
Manufacturer
(Section D)
RANIR LLC
4701 east paris ave. se
grand rapids MI 49512 5353
MDR Report Key
10961990
Report Number
1825660-2020-00859
Device Sequence Number
4294863
Product Code
JEQ
UDI-Device Identifier
00681131129053
UDI-Public
681131129053
Combination Product (Y/N)
N
Initial Reporter Country
GM
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Manufacturer
Report Source
consumer
Initial Reporter Occupation
Other
Type of Report
Initial
Report Date
(Section B)
12/07/2020
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Lay User/Patient
Device Model Number
EF II BULK TRAY GRN
Was Device Available for Evaluation?
No
Distributor Facility Aware Date
11/09/2020
Type of Report(Section G)
Initial
Initial Date Received by Manufacturer
11/09/2020
Initial Report FDA Received Date
12/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1